{
  "source_id": "10.15388/lmj.1963.19426",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1963,
  "volume": "3",
  "issue": "1",
  "pages": "237–269",
  "first_page": 237,
  "last_page": 269,
  "title": "Об экстремальных задачах для классов Орлича аналитических функций в единичном круге",
  "title_en": "On extremum problems for Orlicz spaces of functions analytic in the unit circle",
  "authors": [
    "V. Terpigoreva"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0192.17203); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1963.19426",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19426",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19426/18559",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: V. Terpigoreva, “Об экстремальных задачах для классов Орлича аналитических функций в единичном круге”, Lithuanian Mathematical Journal, 1963, vol. 3 no. 1, pp. 237–269, https://doi.org/10.15388/lmj.1963.19426. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 34,
  "scan_bytes": 1001969,
  "scan_sha256": "e4262764bc2b53b3b0d344db1346e7a0d8cf8555db9bf463107292d68b32c2b5",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1963.19426",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
